Top answers from doctors based on your search:
Disclaimer

how much inositol is safe to take in a day ssri withdrawal

A 38-year-old member asked:
Dr. Caroline Cribari
22 years experience Psychiatry
Best idea. TaperSSRI: The best idea is to briefly go back on the ssri you were on at a lower dose and taper off before trial on inositol. Call your doctor to discuss treat ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 22-year-old male asked:
Dr. Cheryl Wu
Dr. Cheryl Wu answered
17 years experience Pediatrics
Check with your doc: Check in with your prescriber. Why are you having SSRI withdrawal symptoms? In the US, supplements are not regulated by the FDA, so safety is NOT 100% ... Read More
A 20-year-old male asked:
Dr. Abhishek Mehra
19 years experience Psychiatry
Zoloft (sertraline) and tramadol: Concurrent use of tramadol and Zoloft (sertraline) has two implications 1. There is increased risk for serotonin syndrome- severe and much less common ... Read More
A 22-year-old female asked:
Dr. David Sneid
40 years experience Endocrinology
Yes, but: There there is no known clinical benefit from taking the inositol.
1
1 thank
A 28-year-old male asked:
Dr. Vahe Yetimyan
50 years experience General Practice
No: L-theanine raise dopamine and gaba in the brain not serotonin. Taking Zoloft and Lexapro (escitalopram) together can cause serotonin syndrome. I see y ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Richard Romano
8 years experience Internal Medicine
Withdrawal: Which one do you have withdrawal? Withdrawal is a common reaction when stopping these meds. It is best this is lower the dose slowly. Ask your doctor ... Read More
A 50-year-old male asked:
Dr. Douglas Bey
56 years experience Psychiatry
Discuss with doc : Your doc knows you. Usually isn't a big deal. In general id start tricyclics along with ssri and then wean off of ssri, serotonin syndrome unlikely, d ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Taper: It is recommended that one not abruptly discontinue Lexapro (escitalopram). One should taper off of the medication. Discuss a discontinuation schedu ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Possibly: Stopping an SSRI can be very challenging for some and it is very important to have close monitoring by a doctor of any symptoms that develop. It needs ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Fluoxetine: Fluoxetine is an ssri itself, but a very long-acting one. Compared to others, it has a long elimination half-life -- getting it completely out of your ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month